Toggle Main Menu Toggle Search

Open Access padlockePrints

Bayesian Probabilistic Numerical Methods

Lookup NU author(s): Professor Chris Oates

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Cockayne J, Oates CJ, Sullivan T, Girolami M

Publication type: Article

Publication status: Published

Journal: SIAM Review

Year: 2019

Volume: 61

Issue: 4

Pages: 756-789

Acceptance date: 01/03/2019

Date deposited: 09/05/2019

ISSN (print): 0036-1445

ISSN (electronic): 1095-7200

Publisher: Society for Industrial and Applied Mathematics

URL: https://doi.org/10.1137/17M1139357


Actions

Find at Newcastle University icon    Link to this publication


Share